MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY® 3; CATHETER,INTRAVASCULAR,THE

B. BRAUN MELSUNGEN AG INTROCAN SAFETY® 3; CATHETER,INTRAVASCULAR,THE
Model Number 4251128-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: broken tip.No patient harm.
 
Additional Manufacturer Narrative
Exemption number e2016018.B.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).One (1) unused sample in open packaging was received for evaluation.The received sample was noticeably bent, however the catheter tip was not broken and no other damages were observed on the returned sample.The needle of the returned sample was bent more than 2 degrees from the hub, and the protective cap exhibited scratches on the inner surface.The most likely cause of the damage observed on the sample is using an incorrect method to open the protective cap.There was no evidence of breakage as indicated in the original report.Review of the device history record performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number.Based on the results of this investigation, no specific conclusions can be made regarding the cause of the reported event.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
INTROCAN SAFETY® 3
Common Device Name
CATHETER,INTRAVASCULAR,THE
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key8353188
Report Number9610825-2019-00024
Device Sequence Number19289118
Product Code FOZ
UDI-Device Identifier04046964014017
UDI-Public(01)04046964014017
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K111236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
Report Date (Section F) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Model Number4251128-02
Device Catalogue Number4251128-02
Device Lot Number18K20G8374
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/30/2019
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer03/26/2019
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date02/20/2019
Supplement Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/26/2019